# SDR SWAA2022061512435

- Difficulty date: May 27, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161111
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CAP STRIP BETWEEN STA 440 AND STA 500A LBL 21' CORRODED P/N 453A1611-11 / [01] FWD CARGO COMPARTMENT FLOOR CAP STRIP EXFOLIATION CORROSION OUT OF LIMIT RECEIVED PART INSTALLATION WILL BE ACCOMPLISH ON TTG8Q004BZ8R REF B737-700 AMM 25-52-10;[02] VERIFIED STEP 1
